# SDR ASAA0954432

- Difficulty date: February 12, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 346 hours, 92 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Controller
- Part number: 2193301AC
- Part serial: 0896247
- Condition: Faulty
- Location: E&E Bay
- Part time: 346 hours, 92 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER MASTER RECALL ZONE TEMP LIGHT (CONTROL CAB) ILLUMINATES.  RESETS WITH MASTER CAUTION.  VERIFIED FAULT AS DESCRIBED BY CREW.  PERFORMED FIM 21 62 00 810 801.  ZONE TEMP 1, NO FAULTS.  ZONE TEMP 2 FLT DECK TRIM VALVE FAULT FOUND ON CONTROLLER.  RESET BOX AND FAULT DID NOT REOCCUR.  RAN PACKS FOR 1 HOUR WITH NO FAULTS.  NO HISTORY 90 DAYS.  GROUND VERIFICATION SUCCESSFUL PER FIM.  OK FOR SERVICE.  SEAMC NOTIFIED.
